ZINOVIY LANDSMAN
ZINOVIY LANDSMAN
Verified email at stat.haifa.ac.il - Homepage
Title
Cited by
Cited by
Year
Tail conditional expectations for elliptical distributions
ZM Landsman, EA Valdez
North American Actuarial Journal 7 (4), 55-71, 2003
3632003
Some results on the CTE-based capital allocation rule
J Dhaene, L Henrard, Z Landsman, A Vandendorpe, S Vanduffel
Insurance: Mathematics and Economics 42 (2), 855-863, 2008
922008
Tail variance premium with applications for elliptical portfolio of risks
E Furman, Z Landsman
ASTIN Bulletin: The Journal of the IAA 36 (2), 433-462, 2006
912006
Risk capital decomposition for a multivariate dependent gamma portfolio
E Furman, Z Landsman
Insurance: Mathematics and Economics 37 (3), 635-649, 2005
912005
Mean location and sample mean location on manifolds: asymptotics, tests, confidence regions
H Hendriks, Z Landsman
Journal of Multivariate Analysis 67 (2), 227-243, 1998
851998
Risk measures and insurance premium principles
Z Landsman, M Sherris
Insurance: Mathematics and Economics 29 (1), 103-115, 2001
782001
Tail conditional expectations for exponential dispersion models
Z Landsman, EA Valdez
ASTIN Bulletin: The Journal of the IAA 35 (1), 189-209, 2005
682005
Multivariate Pareto portfolios: TCE-based capital allocation and divided differences
A Chiragiev, Z Landsman
Scandinavian Actuarial Journal 2007 (4), 261-280, 2007
552007
Multivariate Tweedie distributions and some related capital-at-risk analyses
E Furman, Z Landsman
Insurance: Mathematics and Economics 46 (2), 351-361, 2010
532010
Stein's Lemma for elliptical random vectors
Z Landsman, J Nešlehová
Journal of Multivariate Analysis 99 (5), 912-927, 2008
532008
Economic capital allocations for non-negative portfolios of dependent risks
E Furman, Z Landsman
ASTIN Bulletin: The Journal of the IAA 38 (2), 601-619, 2008
452008
Exponential dispersion models and credibility
ZM Landsman, UE Makov
Scandinavian Actuarial Journal 1998 (1), 89-96, 1998
421998
An iterative variable-based fixation heuristic for the 0-1 multidimensional knapsack problem
C Wilbaut, S Salhi, S Hanafi
European Journal of Operational Research 199 (2), 339-348, 2009
352009
On the generalization of Stein's Lemma for elliptical class of distributions
Z Landsman
Statistics & probability letters 76 (10), 1012-1016, 2006
332006
Industrial job-shop scheduling with random operations and different priorities
D Golenko-Ginzburg, S Kesler, Z Landsman
International journal of production economics 40 (2-3), 185-195, 1995
321995
Asymptotic behavior of sample mean location for manifolds
H Hendriks, Z Landsman
Statistics & probability letters 26 (2), 169-178, 1996
291996
Credibility evaluation for the exponential dispersion family
Z Landsman, UE Makov
Insurance: Mathematics and Economics 24 (1-2), 23-29, 1999
281999
Statistical meaning of Carlen's superadditivity of the Fisher information
A Kagan, Z Landsman
Statistics & probability letters 32 (2), 175-179, 1997
271997
On the Tail Mean–Variance optimal portfolio selection
Z Landsman
Insurance: Mathematics and Economics 46 (3), 547-553, 2010
252010
Stochastic ordering of bivariate elliptical distributions
Z Landsman, A Tsanakas
Statistics & probability letters 76 (5), 488-494, 2006
252006
The system can't perform the operation now. Try again later.
Articles 1–20